# SDR 2A6R2022031563004

- Difficulty date: March 15, 2022
- Submitted: March 15, 2022
- Operation: General aviation
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N135AN
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0351
- Aircraft time: 7,695 hours, 38,624 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Part number: L533M1088103
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE WAS NOTED ON THE LH CABIN FRAME #5 ASSEMBLY (PN:  L533M1088103) AND REINFORCEMENT ANGLE (PN:  L533M1088218) AT APPROXIMATELY FUSELAGE STATION 4,709MM, WATER LINE 2,350MM.  THERE IS ONE CRACK ON EACH STRUCTURE IDENTIFIED ABOVE AT THE LOWER MEDICAL WALL MOUNT LOCATION, EACH MEASURING APPROXIMATELY 0.75” IN LENGTH.  THE DAMAGE IS RELATED TO THE AFT MEDICAL WALL & SEAT INSTALLATION INSTALLED PER METRO AVIATION STC # SR09164 – DRAWING 135M-420.
